Hi there. Honestly i quite empathise with you & dont begrudge you. I should not think masturbation
will be an issue 24 hrs (assuming this period has passed) after starting the antibiotics. By the sound of things, please do add a one time single dose of oral fluconazole
150mg (which is an antifungal) & the two together should rid you of these symptoms. If there is no cause for alarm, then STD's are not an issue & all UTI's or gential infections
are NOT STD's. Am sorry i cant seem to ascertqin your age & some other history i may require; also no description of discharge..smell, odour etc or photographic evidence; so with the presented facts, best answer i can supply. Do feel free to stay in touch should you wish to or require any further clarifications & if you desire discretion, you can look us up on this portal & approach us through the 'ask-a-doctor' premium package & upload snaps et al & discuss further. In the meantime, enjoy & take care. Cheers!